Couldn't find what you looking for?

TRY OUR SEARCH!

Beginning the 2nd week after cataract surgery I have had continous burning and stinging in the eye using eye drops, eye gel, eye ointment with no relief.  I see the Dr again next week but was wondering what could cause this which also includes blurred vision for distance.

Loading...

Hi Guest,

Schedule an appointment now, do not delay.  It could indicate an infection.

You should not be experiencing significant discomfort.

Good luck.

Reply

Loading...


i had cataract['l  almost 3 month ago and i have burning stinging every day sense the surgery also, .I got a second opinion ad the said go back I seen my Dr .,said come back in 2 weeks come back in 3 weeks . so I know what you are going through .

Reply

Loading...


I have had the exact same problem with burning & stinging continuously Dr blames it on dry eyes, have been using both eye gel, drops & ointment upon advice from the Dr, but no relief. Could it be cornea scars
Reply

Loading...